Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Spots, sores on cheek. Over active thyroid, red palms, itchy eye, cheek jump. How to cure?

I have had deep painful spots/ sores on one side of my cheek that last months, they don't seem to heal & always just in that 1 area, ive been drs & hospital for treatment,but want this condition gone or at least made better? im 52 had this for 3yrs, very depressed, will not go out when its so bad& painful, also depressed, please can you shed some light, I also suffer with over active thyroid, red palms, twitcy eye that also makes my cheek jump?
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, they appear to be some thing concerned with malignancy, i advise you to consult an oncologist or dermatologist for diagnosis and treatment. As you are telling it is since long time till that time you use medicines for pain relief.
I to my patients with such symptoms prescribe gabapentine, pain killers, and multivitamins, along with nourotropic injections. Thank you.
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor